MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3541508 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Code Available (3191)
| Date of Event |
11/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: left rupture and capsular contracture; baker grade unknown.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported via fda medwatch number: mw5094094 that a female patient of unknown age and race underwent primary breast reconstruction surgery with 530cc mentor memoryshape breast implant on both sides and experienced left side breast implant rupture, and bilateral capsular contracture; baker grade unknown.As a result, the patient underwent bilateral explantation and replacement with catalog number 3506504bc; serial number (b)(4) on the left side, and with catalog number 3506504bc; serial number (b)(4) on the right side on (b)(6) 2019.This report is for the patient¿s left-sided device.